Alert archive / Louisiana / Wind Advisories in 2013
Wind Advisory 15, NWS Lake Charles, LA
NWS Lake Charles, LA issued this wind advisory at Apr 17, 2013, 3:36 AM CDT for Cameron Parish, Lafayette Parish, Saint Martin Parish, Louisiana. It took effect at Apr 17, 2013, 11:00 AM CDT. It was in force for 10 hr.
The area
The counties it named.
The facts
- Issued
- Apr 17, 2013, 3:36 AM CDT (08:36 UTC)
- In effect from
- Apr 17, 2013, 11:00 AM CDT
- Expired
- Apr 17, 2013, 9:00 PM CDT
- In force
- 10 hr
- Issued by
- NWS Lake Charles, LA
Counties Cameron Parish, LA, Lafayette Parish, LA, Saint Martin Parish, LA
The radar
The Lake Charles radar (KLCH), 89 km from the middle of the area, began a volume at 08:39 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Lake Charles Mun, LA (KLCH), launched 00:00Z, 8.6 hours before the alert went out and 88 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2022 J/kg
- Mixed-layer CIN
- -25 J/kg
- Mixed-layer LCL
- 478 m above ground
- 0-6 km bulk shear
- 22 kt
- 0-1 km storm-relative helicity
- 33 m²/s²
- 0-3 km storm-relative helicity
- 59 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.1
The text
As transmitted, in the capitals the NWS used until 2016.
802 WWUS74 KLCH 170836 NPWLCH URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LAKE CHARLES LA 336 AM CDT WED APR 17 2013 ...STRONG AND GUSTY SOUTHEAST WINDS EXPECTED TODAY... .A TIGHT PRESSURE GRADIENT...COUPLED WITH STRONG WINDS IN THE LOWEST LEVELS OF THE ATMOSPHERE...WILL RESULT IN SOUTHEAST WINDS 20 TO 25 MPH WITH GUSTS 30 TO 35 AT TIMES LATE THIS MORNING INTO THE EARLY EVENING HOURS. LAZ041>045-052>055-073-074-TXZ215-216-172100- /O.NEW.KLCH.WI.Y.0015.130417T1600Z-130418T0000Z/ CALCASIEU-JEFFERSON DAVIS-ACADIA-LAFAYETTE-UPPER ST. MARTIN- VERMILION-IBERIA-ST. MARY-LOWER ST. MARTIN-WEST CAMERON- EAST CAMERON-JEFFERSON-ORANGE- INCLUDING THE CITIES OF...LAKE CHARLES...SULPHUR...JENNINGS... WELSH...LAKE ARTHUR...CROWLEY...RAYNE...CHURCH POINT... LAFAYETTE...BREAUX BRIDGE...ST. MARTINVILLE...ABBEVILLE... KAPLAN...NEW IBERIA...MORGAN CITY...FRANKLIN...PATTERSON... BERWICK...BAYOU VISTA...STEPHENSVILLE...HACKBERRY...HOLLY BEACH... CAMERON...GRAND CHENIER...BEAUMONT...PORT ARTHUR...ORANGE... VIDOR...BRIDGE CITY 336 AM CDT WED APR 17 2013 ...WIND ADVISORY IN EFFECT FROM 11 AM THIS MORNING TO 7 PM CDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN LAKE CHARLES HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 11 AM THIS MORNING TO 7 PM CDT THIS EVENING. * TIMING...11 AM THIS MORNING TO 7 PM CDT THIS EVENING. * WINDS...SOUTHEAST WINDS 20 TO 25 MPH WITH GUSTS OVER 30 MPH. * IMPACTS...SMALL TWIGS OR TREE BRANCHES MAY BE BROKEN OFF. LOOSE LAWN ITEMS AND TRASH CANS COULD ALSO BE BLOWN AROUND. SOME HIGH PROFILE VEHICLES WILL BE DIFFICULT TO MANEUVER... ESPECIALLY ON EAST-WEST ORIENTED ROADWAYS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 20 TO 34 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. WINDS OVER LOCAL WATERWAYS COULD BE 5 MPH HIGHER THAN OVER LAND. SMALL BOATS WILL BE ESPECIALLY PRONE TO CAPSIZING. && $$
3 follow-up statements
987 WWUS74 KLCH 171529 NPWLCH URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LAKE CHARLES LA 1029 AM CDT WED APR 17 2013 ...STRONG AND GUSTY SOUTHEAST WINDS EXPECTED TODAY... .A TIGHT PRESSURE GRADIENT...COUPLED WITH STRONG WINDS IN THE LOWEST LEVELS OF THE ATMOSPHERE...WILL RESULT IN SOUTHEAST WINDS 15 TO 25 MPH WITH GUSTS 30 TO 35 AT TIMES LATE THIS MORNING INTO THE EARLY EVENING HOURS. LAZ041>045-052>055-073-074-TXZ215-216-180000- /O.CON.KLCH.WI.Y.0015.130417T1600Z-130418T0000Z/ CALCASIEU-JEFFERSON DAVIS-ACADIA-LAFAYETTE-UPPER ST. MARTIN- VERMILION-IBERIA-ST. MARY-LOWER ST. MARTIN-WEST CAMERON- EAST CAMERON-JEFFERSON-ORANGE- INCLUDING THE CITIES OF...LAKE CHARLES...SULPHUR...JENNINGS... WELSH...LAKE ARTHUR...CROWLEY...RAYNE...CHURCH POINT... LAFAYETTE...BREAUX BRIDGE...ST. MARTINVILLE...ABBEVILLE... KAPLAN...NEW IBERIA...MORGAN CITY...FRANKLIN...PATTERSON... BERWICK...BAYOU VISTA...STEPHENSVILLE...HACKBERRY...HOLLY BEACH... CAMERON...GRAND CHENIER...BEAUMONT...PORT ARTHUR...ORANGE... VIDOR...BRIDGE CITY 1029 AM CDT WED APR 17 2013 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... * TIMING...11 AM THIS MORNING TO 7 PM CDT THIS EVENING. * WINDS...SOUTHEAST WINDS 20 TO 25 MPH WITH GUSTS OVER 30 MPH. * IMPACTS...SMALL TWIGS OR TREE BRANCHES MAY BE BROKEN OFF. LOOSE LAWN ITEMS AND TRASH CANS COULD ALSO BE BLOWN AROUND. SOME HIGH PROFILE VEHICLES WILL BE DIFFICULT TO MANEUVER... ESPECIALLY ON EAST-WEST ORIENTED ROADWAYS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 20 TO 34 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. WINDS OVER LOCAL WATERWAYS COULD BE 5 MPH HIGHER THAN OVER LAND. SMALL BOATS WILL BE ESPECIALLY PRONE TO CAPSIZING. && $$ 13
338 WWUS74 KLCH 172042 NPWLCH URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LAKE CHARLES LA 342 PM CDT WED APR 17 2013 ...STRONG AND GUSTY SOUTHEAST WINDS WILL CONTINUE THE REST OF THIS AFTERNOON... .A TIGHT PRESSURE GRADIENT...COUPLED WITH STRONG WINDS IN THE LOWEST LEVELS OF THE ATMOSPHERE...WILL CONTINUE TO RESULT IN SOUTHEAST WINDS OF 15 TO 25 MPH WITH GUSTS 30 TO 35 MPH AT TIMES THE REST OF THIS AFTERNOON. LAZ041>045-052>055-073-074-TXZ215-216-180000- /O.CON.KLCH.WI.Y.0015.000000T0000Z-130418T0000Z/ CALCASIEU-JEFFERSON DAVIS-ACADIA-LAFAYETTE-UPPER ST. MARTIN- VERMILION-IBERIA-ST. MARY-LOWER ST. MARTIN-WEST CAMERON- EAST CAMERON-JEFFERSON-ORANGE- INCLUDING THE CITIES OF...LAKE CHARLES...SULPHUR...JENNINGS... WELSH...LAKE ARTHUR...CROWLEY...RAYNE...CHURCH POINT... LAFAYETTE...BREAUX BRIDGE...ST. MARTINVILLE...ABBEVILLE... KAPLAN...NEW IBERIA...MORGAN CITY...FRANKLIN...PATTERSON... BERWICK...BAYOU VISTA...STEPHENSVILLE...HACKBERRY...HOLLY BEACH... CAMERON...GRAND CHENIER...BEAUMONT...PORT ARTHUR...ORANGE... VIDOR...BRIDGE CITY 342 PM CDT WED APR 17 2013 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... * TIMING...11 AM THIS MORNING TO 7 PM CDT THIS EVENING. * WINDS...SOUTHEAST WINDS 20 TO 25 MPH WITH GUSTS OVER 30 MPH. * IMPACTS...SMALL TWIGS OR TREE BRANCHES MAY BE BROKEN OFF. LOOSE LAWN ITEMS AND TRASH CANS COULD ALSO BE BLOWN AROUND. SOME HIGH PROFILE VEHICLES WILL BE DIFFICULT TO MANEUVER... ESPECIALLY ON EAST-WEST ORIENTED ROADWAYS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 20 TO 34 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. WINDS OVER LOCAL WATERWAYS COULD BE 5 MPH HIGHER THAN OVER LAND. SMALL BOATS WILL BE ESPECIALLY PRONE TO CAPSIZING. && $$ 13
652 WWUS74 KLCH 180001 NPWLCH URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LAKE CHARLES LA 701 PM CDT WED APR 17 2013 ...MODERATE SOUTHEAST WINDS WILL PERSIST UNTIL MIDEVENING... .FALLING PRESSURES ACROSS TEXAS CONTINUE TO GENERATE LARGE DIFFERENCES-IN-PRESSURE ACROSS THE COASTAL MARSHES AND I-10 PRAIRIES. MODERATE SOUTHERLY WINDS ARE THE RESULT. WINDS WILL DECREASE BY MIDEVENING...WITH THE SETTING OF THE SUN. LAZ041>045-052>055-073-074-TXZ215-216-180200- /O.EXT.KLCH.WI.Y.0015.000000T0000Z-130418T0200Z/ CALCASIEU-JEFFERSON DAVIS-ACADIA-LAFAYETTE-UPPER ST. MARTIN- VERMILION-IBERIA-ST. MARY-LOWER ST. MARTIN-WEST CAMERON- EAST CAMERON-JEFFERSON-ORANGE- INCLUDING THE CITIES OF...LAKE CHARLES...SULPHUR...JENNINGS... WELSH...LAKE ARTHUR...CROWLEY...RAYNE...CHURCH POINT... LAFAYETTE...BREAUX BRIDGE...ST. MARTINVILLE...ABBEVILLE... KAPLAN...NEW IBERIA...MORGAN CITY...FRANKLIN...PATTERSON... BERWICK...BAYOU VISTA...STEPHENSVILLE...HACKBERRY...HOLLY BEACH... CAMERON...GRAND CHENIER...BEAUMONT...PORT ARTHUR...ORANGE... VIDOR...BRIDGE CITY 701 PM CDT WED APR 17 2013 ...WIND ADVISORY NOW IN EFFECT UNTIL 9 PM CDT THIS EVENING... * WINDS...SOUTHEAST WINDS 20 TO 25 MPH WITH GUSTS OVER 30 MPH. * IMPACTS...SMALL TWIGS OR TREE BRANCHES MAY BE BROKEN OFF. LOOSE LAWN ITEMS AND TRASH CANS COULD ALSO BE BLOWN AROUND. SOME HIGH PROFILE VEHICLES WILL BE DIFFICULT TO MANEUVER... ESPECIALLY ON EAST-WEST ORIENTED ROADWAYS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 20 TO 34 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. WINDS OVER LOCAL WATERWAYS COULD BE 5 MPH HIGHER THAN OVER LAND. SMALL BOATS WILL BE ESPECIALLY PRONE TO CAPSIZING. && $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lake Charles, LA wrote its last area forecast discussion before this wind advisory went out at Apr 17, 1:31 AM CDT, 2 hours 5 minutes earlier.
Area forecast discussion, Apr 17, 1:31 AM CDT, 2 hours 5 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LAKE CHARLES LA
131 AM CDT WED APR 17 2013
.AVIATION...
LOW CEILINGS ACROSS SOUTHEAST TEXAS AND SOUTHERN LOUISIANA ASS W A
SHRT WV. CEILINGS WILL RISE BY THE MID MORNING HOURS. LOOKING FOR
A BIT OF FOG TWRDS SUNRISE.
&&
.PREV DISCUSSION... /ISSUED 855 PM CDT TUE APR 16 2013/
UPDATE...
ALREADY BEGINNING TO SEE FOG DEVELOPING ACRS LOWER SE TX THIS
EVENING...WITH VISBYS STARTING TO LOWER BUT STILL P6SM
ATTM...ACRS PORTIONS OF SW LA. OTHERWISE...A WARM...MUGGY AND
CLOUDY NIGHT EXPECTED TONIGHT. COULD SEE SOME VERY LIGHT RAIN OR
DRIZZLE IN A FEW LOCATIONS...BUT COVERAGE WILL REMAIN FAIRLY
SPARSE. ADDED PATCHY FOG TO GRIDS/FCST FOR SE TX THIS
EVENING...EXTENDING EAST ACRS SRN LA MAINLY S OF I-10 AFTER
MIDNIGHT. ALSO MADE SOME MINOR TWEAKS TO HOURLY WINDS/GUSTS...BUT
OTHERWISE NO SIGNIFICANT CHANGES OVERALL. 24
PREV DISCUSSION... /ISSUED 650 PM CDT TUE APR 16 2013/
DISCUSSION...
DOME OF HIGH PRESSURE ACROSS GEORGIA WILL DRIFT NORTHEAST INTO THE
CAROLINAS ON WEDNESDAY.
ITS CLOCKWISE CIRCULATION CONTINUES DIRECTING CARIBBEAN AIR
THROUGH THE WESTERN GULF OF MEXICO AND INTO LOUISIANA/EASTERN
TEXAS. THE TRAVELING CARIBBEAN AIR...UPSLIDING OVER THE RELATIVELY
COOLER WATERS OF THE NORTHWEST GULF OF MEXICO...IS GENERATING
ADVECTION STRATUS.
FURTHER-UP...A DEEP TROUGH IN THE MIDLATITUDE WESTERLIES IS FOUND
ACROSS THE GREAT BASIN. EMBEDDED SHORTWAVES ARE ROTATING AROUND
THE BASE OF TROUGH BEFORE UPSWINGING ACROSS TEXAS AND LOUISIANA.
THESE TRAVELING PACIFIC WAVES ARE SETTING OFF A FEW ISOLATED
SHOWERS. 21
PREV DISCUSSION... /ISSUED 352 PM CDT TUE APR 16 2013/
DISCUSSION...WIDESPREAD LOW LEVEL STRATOCU REMAINS IN PLACE
ACROSS THE AREA. DESPITE CLOUDINESS...TEMPERATURES HAVE STILL
MANAGED TO CLIMB INTO THE LOW 80S. WITH DEEP LOW LEVEL SOUTHERLIES
ONGOING...DEWPOINTS AT ALL OBSERVING SITES HAVE EDGED INTO THE
LOW 70S.
UNSEASONABLY MILD CONDITIONS TO CONTINUE INTO THURSDAY AHEAD OF OUR
NEXT SIGNIFICANT FRONTAL PASSAGE. MODELS CONTINUE TO ADVERTISE A
STRONG FROPA LATE AFTERNOON THURSDAY AND THROUGH THE EVENING HOURS.
FEATURE ASSOCIATED WITH AN EASTWARD ADVANCING AND DEEPENING
MID/UPPER LEVEL TROF ADVANCING THROUGH PLAINS...EVOLVING INTO A
VIGOROUS LOW WHICH WILL MOVE ACROSS THE GREAT LAKES REGION FRIDAY.
FRONT WILL BE A RELATIVELY FAST MOVER AT AROUND 35 MPH...AND MAIN
SHOWER AND THUNDERSTORM ACTIVITY WILL BE ALONG BOUNDARY WHERE
MODELS CONTINUE TO INDICATE VERY STRONG ZONE OF LOW LEVEL
CONVERGENCE SETTING UP. ANY CHANCE FOR PRE-FRONTAL DEVELOPMENT
APPEARS ON THE LOW SIDE AS MID LEVELS WILL REMAIN DRY AND
EFFECTIVELY CAPPED. SIGNIFICANT PWATS WILL BE IN PLACE ACROSS THE
AREA...NEAR 2 INCHES...AND HEAVY RAINFALL WILL ACCOMPANY A
DEVELOPING SQUALL LINE. RAINS HOWEVER WILL BE SHORT-LIVED AS A
RESULT OF THE RAPID MOVEMENT OF SYSTEM THUS LIMITING ANY
SIGNIFICANT RAINFALL TOTALS. SPC HAS THE ENTIRE FORECAST AREA
WITHIN A DAY 3 SLIGHT RISK WITH THE EXCEPTION OF LOWER ACADIANA.
THIS AS DEEP LIFT AND IMPRESSIVE SHEAR WILL BE IN PLAY AS WELL AS
MODERATE INSTABILITY. BEST DYNAMICS WILL REMAIN NORTH OF OUR AREA
HOWEVER AND WOULD NOT BE SURPRISED TO SEE AN UPGRADE TO A MODERATE
RISK THERE.
REMAINDER OF THE WEEK WILL BE DRY AND MUCH COOLER. MODELS SHOWING
ANOTHER POTENTIAL HEALTHY FRONTAL PASSAGE IN A TUESDAY TO
WEDNESDAY TIME-FRAME OF THE NEW WEEK.
MARINE...MODERATE TO STRONG SOUTHERLIES CAN BE EXPECTED OVER THE
NORTHWEST GULF INTO THURSDAY AHEAD OF OUR NEXT FRONTAL PASSAGE.
THIS SOUTHERLY FLOW WILL ALSO MAINTAIN A STEADY STREAM OF WARM
AND MOIST GULF AIR ADVANCING OVER THE COOLER SHELF WATERS OF THE
NORTHWEST GULF. THIS WILL RESULT IN A DAILY POTENTIAL FOR NEAR
SHORE FOG DEVELOPMENT UNTIL THE PASSAGE OF THE BOUNDARY. STRONG
AND GUSTY NORTHERLY WINDS WILL DEVELOP IN THE WAKE OF THE FRONT
BRINGING A RAPID INCREASE IN SEAS. 23
&&
.PRELIMINARY POINT TEMPS/POPS...
KLCH 83 73 81 50 66 / 20 20 50 70 10
KBPT 83 73 79 48 67 / 20 20 70 50 0
KAEX 86 73 83 45 64 / 20 20 50 70 10
KLFT 84 72 81 51 65 / 20 20 50 70 10
&&
.LCH WATCHES/WARNINGS/ADVISORIES...
LA...NONE.
TX...NONE.
GM...SMALL CRAFT EXERCISE CAUTION UNTIL 7 AM CDT THIS MORNING FOR THE
FOLLOWING ZONES: COASTAL WATERS FROM CAMERON LA TO HIGH
ISLAND TX OUT 20 NM...COASTAL WATERS FROM INTRACOASTAL CITY
TO CAMERON LA OUT 20 NM...COASTAL WATERS FROM LOWER
ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA OUT 20 NM...
WATERS FROM INTRACOASTAL CITY TO CAMERON LA FROM 20 TO 60
NM...WATERS FROM CAMERON LA TO HIGH ISLAND TX FROM 20 TO 60
NM...WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL
CITY LA FROM 20 TO 60 NM.
&&Hazardous weather outlook, Apr 16, 4:49 AM CDT, 22 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LAKE CHARLES LA 449 AM CDT TUE APR 16 2013 LAZ027>033-041>045-052>055-073-074-TXZ180-201-215-216-259>262- 171000- VERNON-RAPIDES-AVOYELLES-BEAUREGARD-ALLEN-EVANGELINE-ST. LANDRY- CALCASIEU-JEFFERSON DAVIS-ACADIA-LAFAYETTE-UPPER ST. MARTIN- VERMILION-IBERIA-ST. MARY-LOWER ST. MARTIN-WEST CAMERON- EAST CAMERON-TYLER-HARDIN-JEFFERSON-ORANGE-NORTHERN JASPER- NORTHERN NEWTON-SOUTHERN JASPER-SOUTHERN NEWTON- 449 AM CDT TUE APR 16 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL LOUISIANA...SOUTH CENTRAL LOUISIANA...SOUTHWEST LOUISIANA...WEST CENTRAL LOUISIANA AND SOUTHEAST TEXAS. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY DRY WEATHER WILL PERSIST INTO WEDNESDAY. A FEW SHOWERS OR ISOLATED THUNDERSTORMS WILL BE POSSIBLE LATE WEDNESDAY AS A STORM SYSTEM ALOFT APPROACHES THE AREA. A COLD FRONT WILL CROSS THE AREA THURSDAY AFTERNOON AND EVENING...WITH NUMEROUS SHOWERS AND STORMS EXPECTED AS IT MOVES THROUGH. AT THIS TIME SEVERE POTENTIAL LOOKS LOW WITH THE LINE OF STORMS HOWEVER IF STORMS DEVELOP AHEAD OF THE MAIN LINE SOME STORMS COULD BECOME SEVERE. THE MAIN SEVERE THREAT WOULD BE DUE TO STRONG WINDS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. GMZ430-432-435-450-452-455-470-472-475-171000- SABINE LAKE-CALCASIEU LAKE-VERMILION BAY- COASTAL WATERS FROM CAMERON LA TO HIGH ISLAND TX OUT 20 NM- COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON LA OUT 20 NM- COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA OUT 20 NM- WATERS FROM CAMERON LA TO HIGH ISLAND TX FROM 20 TO 60 NM- WATERS FROM INTRACOASTAL CITY TO CAMERON LA FROM 20 TO 60 NM- WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA FROM 20 TO 60 NM- 449 AM CDT TUE APR 16 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE NORTHWEST GULF OF MEXICO. .DAY ONE...TODAY AND TONIGHT PATCHY FOG WILL BE POSSIBLE THROUGH THE MORNING... WINDS ARE FOR THE MOST PART STRONG ENOUGH TO KEEP FOG AWAY BUT IF THE WINDS DROP THEN FOG WILL LIKELY DEVELOP CAUSING VIS TO DROP BELOW 1 MILE. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY SMALL CRAFT ADVISORY WILL BE LIKELY BEGINNING EARLY WEDNESDAY MORNING. STRONG SOUTHERLY WIND WILL CONTINUE TO STRENGTH AS THE SURFACE LOW PRESSURE OVER THE PLAINS DEEPENS. AS THE COLD FRONT MOVES THROUGH THURSDAY EXPECT SHOWERS AND THUNDERSTORMS WITH STRONG GUSTY WINDS ASSOCIATED WITH THEM. BEHIND THE FRONT STRONG NORTHERLY WINDS WILL DEVELOP IN THE WAKE OF THE FRONT INTO THE END OF THE WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED.
The office that day
Everything else NWS Lake Charles, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 17, 3:37 AM CDT | Small Craft Advisory | LCH | 54 hr | |
| Apr 17, 3:55 PM CDT | Gale Watch | LCH | 12 hr |
Nearby
Wind Advisories in Louisiana, 2013Wind Advisories in Texas, 2013Every wind advisory in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.